# SDR GO3S2014FA0000443

- Difficulty date: July 2, 2014
- Submitted: July 18, 2014
- Operation: General aviation
- Aircraft: N44740
- Make and model: Piper PA-28R-200
- Aircraft serial: 28R7535002
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Fitting
- Part number: 66751002
- Condition: Cracked
- Location: Lt Wing Spar
- Part time: 13,652 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FORWARD SPAR ATTACH FITTING, CRACKED IN HALF.  ALLOWED WING TO SHIFT FORWARD AND AFT CAUSED AFT SPAR PLATE, TO LOOSEN AND ELONGATE BOLT IN BOTH FUSELAGE AND WING FITTINGS.
